2回目の同種骨髄移植後に calcineurin-inhibitor induced pain syndrome を発症した急性リンパ性白血病 Acute lymphoblastic leukemia presenting with calcineurin-inhibitor induced pain syndrome after a second allogeneic bone marrow transplantation

この論文にアクセスする

この論文をさがす

著者

    • 沼田 晃彦 NUMATA Akihiko
    • 九州大学大学院 病態修復内科学 Medicine and Biosystemic Science, Kyushu University Graduate School of Medical Sciences
    • 白川 剛 SHIRAKAWA Tsuyoshi
    • 九州大学大学院 病態修復内科学 Medicine and Biosystemic Science, Kyushu University Graduate School of Medical Sciences
    • 加藤 光次 KATO Kouji
    • 国家公務員共済組合連合会 浜の町病院 血液病科 Department of Hematology, Hamanomachi Hospital
    • 竹中 克斗 TAKENAKA Katsuto
    • 九州大学大学院 病態修復内科学 Medicine and Biosystemic Science, Kyushu University Graduate School of Medical Sciences
    • 原田 直樹 HARADA Naoki
    • 九州大学大学院 病態修復内科学 Medicine and Biosystemic Science, Kyushu University Graduate School of Medical Sciences
    • 長藤 宏司 NAGAFUJI Koji
    • 九州大学大学院 病態修復内科学 Medicine and Biosystemic Science, Kyushu University Graduate School of Medical Sciences
    • 原田 実根 HARADA Mine
    • 九州大学大学院 病態修復内科学 Medicine and Biosystemic Science, Kyushu University Graduate School of Medical Sciences

抄録

症例は42歳, 女性。1998年にフィラデルフィア染色体陽性急性リンパ性白血病に対して, 化学療法不応性の状態で, 非血縁者間同種骨髄移植を施行し, 完全寛解を維持していた。2005年に再発, imatinib併用化学療法後, 分子生物学的寛解状態で, 前回とは異なる非血縁ドナーから同種骨髄移植を施行, GVHD予防はtacrolimus (TAC) と短期methotrexateを併用した。Day21に右下肢に激烈な電激痛が出現, TACが誘因となったcalcineurin-inhibitor induced pain syndrome (CIPS) と診断した。免疫抑制剤をTACからcyclosporineに変更し, 各種鎮痛剤を用いて疼痛のコントロールを行い, 疼痛は徐々に自制内までに軽快した。造血幹細胞移植後に発症したCIPSの報告は少なく, 不明な点が多い。造血幹細胞移植医は, calcineurin-inhibitorの重篤な副作用として本疾患の存在に留意する必要がある。

A 42-year-old woman was referred to us for the treatment of relapsed Philadelphia-positive acute lymphoblastic leukemia (Ph+ALL), which had been maintained in complete remission for seven years after an allogeneic bone marrow transplantation (allo-BMT) from an unrelated donor. She received remission-reinduction chemotherapy combined with imatinib mesylate. After the documentation of the molecular remission of Ph+ALL, she underwent the second allo-BMT from another unrelated donor. GVHD prophylaxis consisted of tacrolimus (TAC) and short-term methotrexate. On day 21, she suddenly suffered from an intermittent severe, cramp-like pain in the right lower limb. The typical pain profile and exclusion of other causative diseases suggested calcineurin-inhibitor induced pain syndrome (CIPS) as a possible cause of pain. The pain was gradually relieved after discontinuation of TAC and administration of several analgesic drugs. CIPS is rarely seen following allogeneic stem cell transplantation (allo-SCT); only three cases have been so far reported to our knowledge. Thus, physicians should be alert to this complication in patients receiving allo-SCT.

収録刊行物

  • 臨床血液 = The Japanese Journal of Clinical Hematology  

    臨床血液 = The Japanese Journal of Clinical Hematology 47(10), 1372-1376, 2006-10-30 

    The Japanese Society of Hematology

参考文献:  11件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  2件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018306768
  • NII書誌ID(NCID)
    AN00252940
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    04851439
  • NDL 記事登録ID
    8516358
  • NDL 雑誌分類
    ZS21(科学技術--医学--内科学)
  • NDL 請求記号
    Z19-295
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ